MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 1 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 30IN 1 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number X425H
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm whether the needle or suture was discolored, or whether there was any foreign matter inside the package.If other, please provide additional details.Are photos available for visual analysis? can you identify the lot number of the product used? please provide the title/role of the external person who will answer follow-up questions (e.G., nurse, surgeon, risk manager).Please provide the status of the device(s), as they have not been received for analysis.If the device(s) have been shipped, provide the shipment tracking details.The manufacturing records could not be reviewed as the batch/lot number is unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional h11: 1 30in ethibond excel grn - x425h (x425h): unknown list any j&j products that were utilized during the case but did not contribute to the reported event.## was there any reported patient or user harm? ## unknown was there a significant delay? ## unknown if available, provide the product order number (po).## do you need product packaging to send the product back? ## no would you like a return label at the end of this process? ## no.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.Black discoloration noted inside of package.Was not used for surgery.No adverse patient consequences were reported.Additional information was requested.

Brand Name
EB EXC GRN 30IN 1 S/A CT-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869 0151
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24261231
Report Number2210968-2026-01312
Device Sequence Number7976249
Product Code GAT
UDI-Device Identifier10705031057296
UDI-Public10705031057296
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberX425H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown